标题:Synchronization and antisynchronization of N-coupled fractional-order complex chaotic systems with ring connection
作者:Jiang, Cuimei; Zhang, Fangfang; Li, Tongxing
作者机构:[Jiang, Cuimei] Qilu Univ Technol, Sch Sci, Shandong Acad Sci, Jinan 250353, Shandong, Peoples R China.; [Jiang, Cuimei] Shandong Univ Sci & Technol 更多
通讯作者:Li, Tongxing
通讯作者地址:[Li, TX]Linyi Univ, LinDa Inst, Shandong Prov Key Lab Network Based Intelligent C, Linyi 276005, Peoples R China.
来源:MATHEMATICAL METHODS IN THE APPLIED SCIENCES
出版年:2018
卷:41
期:7
页码:2625-2638
DOI:10.1002/mma.4765
关键词:antisymmetric structure; chaos synchronization; fractional-order complex; chaotic system; ring connection
摘要:This paper is devoted to investigate synchronization and antisynchronization of N-coupled general fractional-order complex chaotic systems described by a unified mathematical expression with ring connection. By means of the direct design method, the appropriate controllers are designed to transform the fractional-order error dynamical system into a nonlinear system with antisymmetric structure. Thus, by using the recently established result for the Caputo fractional derivative of a quadratic function and a fractional-order extension of the Lyapunov direct method, several stability criteria are derived to ensure the occurrence of synchronization and antisynchronization among N-coupled fractional-order complex chaotic systems. Moreover, numerical simulations are performed to illustrate the effectiveness of the proposed design.
收录类别:EI;SCIE
资源类型:期刊论文
TOP